# SDR 97ZZZX1065

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1401E
- Make and model: Cessna 172N
- Aircraft serial: 17270986
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103827901
- Condition: Cracked
- Location: Engine Magneto
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX MAGNETO OVERHAULED BY ELECTRO SYSTEMS, REPAIR STATION UT2R22GL.  MAGNETO WAS FURNISHED WITH LYCOMING FACTORY OVERHAULED ENGINE IN 1995.  MAGNETO WAS REMOVED FOR 500-HOUR INSPECTION AND C/W AD 96-12-07 AT 489.3 SMOH FOR THE FIRST TIME.  FOUND ONE EACH COIL P/N ES 10-382790-1 WITH MFG DATE 2/01/95 CRACKED IN 10 PLACES WITH CRACKS RADIATING OUTWARD FROM CENTER SUPPORTS AND BRUSH CONTACT TANG.
